# SDR HEEA0012579

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Condition: Cracked
- Location: Nr 2
- Part time: 615 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE CYCLES.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON NR 2 NOZZLE VANES AND KEY WELDS.
